# SDR SWAA2023061257713

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 17,936 hours, 8,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRED MEGAPHONE MISSING FROM FAS FRED STATION<[01] INSTALLED MISSING MEGAPHONE PER SIP.;[02] INSTALLED MISSING MEGAPHONE PER SIP
